# SDR ASAA1047239

- Difficulty date: December 31, 2009
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 53,028 hours, 29,849 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434369
- Part serial: 2389
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP T/E OUTBOARD END UPPER AND LOWER SURFACE DELAMINATED.  REMOVED DAMAGED AREA, FABRICATED REPAIR AND BONDED.
